Journal article icon

Journal article

Purity distribution for generalized random Bures mixed states

Abstract:

We compute the distribution of the purity for random density matrices (i.e. random mixed states) in a large quantum system, distributed according to the Bures measure. The full distribution of the purity is computed using a mapping to random matrix theory and then a Coulomb gas method. We find three regimes that correspond to two phase transitions in the associated Coulomb gas. The first transition is characterized by an explosion of the third derivative on the left of the transition point. T...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL More from this journal
Volume:
45
Issue:
7
Pages:
075209-075209
Publication date:
2012-02-24
DOI:
EISSN:
1751-8121
ISSN:
1751-8113
Language:
English
Pubs id:
pubs:316556
UUID:
uuid:633466e9-361e-4e3d-9720-b082ab97e23f
Local pid:
pubs:316556
Source identifiers:
316556
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP